MAUDE Adverse Event Report: IMPERATIVE CARE, INC. ZOOM REPERFUSION CATHETER; CATHETER, THROMBUS RETRIEVER

IMPERATIVE CARE, INC. ZOOM REPERFUSION CATHETER; CATHETER, THROMBUS RETRIEVER
Model Number ICRC071137
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 10/24/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The patient required an acute stroke intervention secondary to an occlusion in the left proximal basilar artery.During the procedure, a minute catheter tip fragment was embedded in the left pca.Clinical decision was made to not remove the fragment.

Brand Name
ZOOM REPERFUSION CATHETER
Common Device Name
CATHETER, THROMBUS RETRIEVER
Manufacturer (Section D)
IMPERATIVE CARE, INC.
MDR Report Key12871283
Report Number12871283
Device Sequence Number5748747
Product Code NRY
UDI-Device Identifier00812212030191
UDI-Public(01)00812212030191
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/04/2021
Report Date (Section F) 11/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/25/2022
Device Model NumberICRC071137
Device Catalogue NumberICRC071137
Device Lot NumberF2126501
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/24/2021
Event Location Other
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Other;
Patient Age66 YR
Patient SexMale
Patient Weight64 KG
Patient EthnicityHispanic
Patient RaceWhite
Date Report Sent to FDA10/24/2021